Show simple item record

dc.contributor.authorFlavin, J.N.
dc.contributor.authorRionero, S.
dc.date.accessioned2018-08-24T08:24:49Z
dc.date.available2018-08-24T08:24:49Z
dc.date.issued2003-05-01
dc.identifier.citationFlavin, J.N. Rionero, S. (2003). Stability properties for nonlinear diffusion in porous and other media. Journal of Mathematical Analysis and Applications 281 (1), 221-232
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9164
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.titleStability properties for nonlinear diffusion in porous and other media
dc.typeArticle
dc.identifier.doi10.1016/s0022-247x(03)00063-5
dc.local.publishedsourcehttps://doi.org/10.1016/s0022-247x(03)00063-5
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record